Julien MELLERAY

 

Accueil

Publications

Enseignements

Etudiants

Divers

English version



 


Publications

Dynamical simplices and Fraïssé theory, prépublication (2017) [PDF] .

Metrizable universal minimal flows of Polish groups have a comeagre orbit, travail en commun avec I. Ben Yaacov et T. Tsankov, Geometric and Functional Analysis 27(2017), no.1, 67--77 [PDF].

From isolated subgroups to generic permutation representations, avec Y. Glasner et D. Kitroser, Journal of the LMS (2)94 (2016), no.3, 688--708 [PDF].

A Polish metric space whose group of isometries induces a universal relation for Polish group actions , Fundamenta Mathematicae 239 (2017), no.1, 43--49 [PDF].

Dynamical simplices and minimal homeomorphisms , en collaboration avec T. Ibarlucia, Proceedings of the AMS 145(2017), no.11, 4981--4994 [PDF].

Polish groups and Baire category methods (article reprenant presque intégralement le texte de mon habilitation à diriger des recherches) Confluentes Mathematici 8 (2016), no.1, 89--164 [PDF].

Isometrisable group actions, en collaboration avec I. Ben Yaacov, Proceedings of the AMS 144 (2016), no.9, 4081-4088 [PDF].

Polish groups with metrizable universal minimal flows, en collaboration avec Lionel Nguyen Van Thé et T. Tsankov, International Mathematical Research Notices 2016, no. 5, 1285-1307 [PDF].

Grey subsets of Polish spaces, en collaboration avec I. Ben Yaacov, Journal of Symbolic Logic 80 (2015), no. 4, 1379-1397 [PDF]

Full groups of minimal homeomorphisms and Baire category methods, en collaboration avec T. Ibarlucia, Ergodic Theory and Dynamical Systems 36 (2016), no. 2, 550-573 [PDF]

Elements of finite order in automorphism groups of homogeneous structures, en collaboration avec D. Bilge, Contributions to Discrete Mathematics 8 (2013), no. 2 [PDF]

Extensions of generic measure-preserving actions, Annales de l'Institut Fourier 64 (2014), no.2, 607-623. [PDF]

Generic representations of abelian groups and extreme amenability, en collaboration avec T. Tsankov, Israel Journal of Mathematics 198 (2013), no. 1, 129-167. [PDF]

Polish topometric groups, en collaboration avec I. Ben Yaacov et A. Berenstein, Transactions of the AMS 365 (2013), no.7, 3877-3897. [PDF]

A note on Hjorth's oscillation theorem , Journal of Symbolic Logic 75 (2010), 1359-1365. [PDF]

Topology of the Isometry group of the Urysohn space, Fundamenta Mathematicae 207 (2010), no 3, 273-287. [PDF]

Linearly rigid metric spaces , en collaboration avec F. Petrov et A.M Vershik, Fundamenta Mathematicae 199 (2008), no.2, 177-194. [PDF]
L'article ci-dessus a donné lieu à une note,
Espaces métriques linéairement rigides (avec F. Petrov et A.M Vershik), Comptes Rendus de l'Académie des Sciences de Paris 344 (2007), 235-240.

Some geometric and dynamical properties of the Urysohn space , Topology and its Applications 155 (2008) no 14, 1531-1560 [PDF]

Computing the complexity of the relation of isometry between separable Banach spaces , Mathematical Logic Quarterly 53(2007), 128-131. [PDF]

On the geometry of Urysohn's universal metric space , Topology and its Applications154(2007), 384-403. [PDF]

Compact metrizable groups are isometry groups of compact metric spaces, Proceedings of the AMS 136 (2008), no. 4, 1451-1455. [PDF]

Stabilizers of closed sets in the Urysohn space , Fundamenta Mathematicae 189 (2006), no. 1, 53-60. [PDF]